The Lupus Forum banner
1 - 1 of 1 Posts

· Registered
Joined
·
2,444 Posts
My best guess is your 160 results means a 1:160 titre on the ANA test? If so, then it's not really a concern because the ANA titre is fairly irrelevant since it doesn't correlate to symptoms and that is a titre that isn't horribly high.

As for prednisone, I do know a few people that LOST weight on it! Don't ask me how! *lol* I get the voracious appetite from it, and learned after a while that I absolutely must eat protein, fat and carbs at every meal or else I would be terribly hungry within 1-2 hours. If I only ate carbs I would get ridiculously hungry within an hour. For me, having vegetables around to munch on just didn't cut it, it does give me a tendency to crave sugary sweets too! *lol* I am usually on 20mg for a while though, and the side effects dissipate quite quickly once I get to 7.5 and below.

A trial of prednisone may be a very good thing for you, to see if it will help you since it's been a year without a big improvement on Plaquenil alone. Good luck - I'd give it a go. You can always contact the doctor about a shorter trial if you find the effects too difficult to deal with. You will usually know within a few days if prednisone is going to help you actually...
 
1 - 1 of 1 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top